# SDR AALA2018090489011

- Difficulty date: August 20, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 97,960 hours, 15,711 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR IN FWD OF AIRCRAFT CAUSED DIZZINESS TO FLT ATTENDANTS AND PILOTS, AND SOME FIRST CLASS PAX, SOURCE UNKNOWN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE PERFORMED ODOR INSPECTION IAW MCM 05-96-70, AND INSPECTIONS PER BOW. OPS CKS NORMAL.
